MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Model Number DM2102
Medical Device Problem Codes Sensing Intermittently (1558); Under-Sensing (1661)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented with intermittent sensing and under-sensing.No intervention was performed.Patient status was not known.

Brand Name
CONFIRM
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19390562
Report Number2017865-2024-42339
Device Sequence Number6776840
Product Code MXC
UDI-Device Identifier05414734502573
UDI-Public(01)05414734502573(10)S000085502(17)230228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberDM2102
Device Lot NumberS000085502
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale